MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.50.4877

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2011

Does a proton pump inhibitor cause hypokalemia?

Maeda Yoshitaka, Kojima Naoki, Araki Yuya, Uno Tomomi, Nishigaki Keisuke, Inaba Naoto

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Proton pump inhibitors (PPIs) act only in the stomach, although the proton pump, H(+),K(+)-ATPase exists and contributes to H(+) and K(+) homeostasis in the kidney. We encountered two hypokalemic cases receiving omeprazole. These cases were women ages 69 and 80 years old. Their serum potassium levels decreased with accelerated urinary potassium excretion with the use of omeprazole, and recovered by potassium-supplement and the discontinuation of omeprazole. Because inhibitory effects of PPIs on H(+),K(+)-ATPase are exerted only in acidic condition, hypokalemia is not generally introduced by PPIs alone. However, in extreme alkalosis or impaired K(+)-recycling system, PPIs may cause hypokalemia unrelated to hypomagnesemia.

Для цитирования: Maeda Yoshitaka, Kojima Naoki, Araki Yuya, Uno Tomomi, Nishigaki Keisuke, Inaba Naoto. Does a proton pump inhibitor cause hypokalemia?. Internal medicine (Tokyo, Japan). 2011. DOI: 10.2169/internalmedicine.50.4877.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.